Shivers, Zaps, and Shocks... Part Two

I've had over 200 comments on a post I had three years ago. Back then, I was super frustrated with the side effect from withdrawing from commonly prescribed SSRIs, etc. Has much changed in tapering down these meds for the patients I am in contact with? No. But, I have been able to share the experience with others and in my own case have found that the shocks resolved on their own. I have never felt that way again, but at the same time you won't see me jumping up and down for joy for venlafaxine or duloxetine. I have no respect for the drugs and when filling the medications will actually have some four letter words pass through my thoughts. I would like to hear from those that commented all those years back. Are the zaps gone? Have you seen it with any other medication?

Integrity is Lost in Wakefield

Glaxo Whistle-Blower Lawsuit: Bad Medicine - 60 Minutes - CBS News